| Catalog Number |
393526 |
| Medical Device Problem Code |
Device Markings/Labelling Problem (2911)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/13/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd nexiva nearport 20ga x 1.00in w/ maxzero label content was incorrect.It was reported by customer that the pallet of product that they were dissatisfied with due to mislabeling of expiration date.Verbatim: rcc received a complaint via email.Email(s) attached.Xxxxxx is dissatisfied with bd ref number 393526 lot number 4247493 due to mislabeling, and is returning the product for full credit.They are returning 84 cases (1 pallet) that they will need a credit on.Please assist in processing this return.I am cc¿ing my rbm and the platform manager for this product line should you have any questions.
Additional Manufacturer Narrative
Investigation results: a device history record review was completed by our quality engineer team for provided material number 393526 and lot number 4247493.The review did not reveal any detected abnormalities during the production process that could have contributed to this defect and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.There are quality controls currently in place to detect this type of defect during the production process.Further action has not been determined necessary at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
No additional information.